# SDR CA060112006

- Difficulty date: January 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 6886407
- Condition: Broken
- Location: Engine
- Part time: 120 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, W
- Precautionary procedure: E, D

## Discrepancy

TURBINE RECEIVED AT ESSENTIAL TURBINES IN A DISASSEMBLE STATE.  LOG CARDS REFLECT THAT THE TURBINE HAD BEEN INVOLVED IN A HARD LANDING.   IT HAD BEEN INSPECTED AND SENT TO MAC-V AVIATION WHO RE-ASSEMBLED THE ENGINE.  MAC-V STATED VIA A PHONE CALL THAT THE HARDWARE WAS MIXED IN THE COMBUSTION SECTION AND COULD NOT FIND ALL OF THE NUTS, BOLTS ETC.  OUR INVESTIGATION LEADS US TO BELIEVE THAT THE HARD LANDING WAS NOT A FACTOR.  THE FAILED TURBINE WHEEL WILL BE FORWARDED TO THE SAFETY BOARD TO EVALUATE THE REASON FOR FAILURE, POSSIBLY DUE TO FOD FROM ITEM MISSED DURING RE-ASSEMBLY.
